Krimson 35 Missed And See Brown Spotting After 2..3 DaysUpdated
I have missed one tablet of Krimson35 then next day again i taken tablet then from third day i again forgot to take......but due to worry about side effects i did'nt taken it...and stopped totally...... then after 2days i found light brown spotting and feeling sick...pl help me
Spotting after missing a tablet, or several is normal, according to the NIH, you may also experience nausea, dizziness, headache, irritability, and PMS-like symptoms.
Have you started taking it, again, or have you completely given it up?
I have PCOD problem. I have used krimson 35 for 1 month starting from 1st day of period. I got my periods 4 days before ...3 REPLIES
I got a vaginal brown spotting before my period is due in a week, and I didn't get my period. I am 5 days late, and ...3 REPLIES
Is brown spotting normal on 3rd day of taking Meprate? Is this normal periods or i would be having normal periods later?...3 REPLIES
iam 25 yrs old,my first baby got miscarried in 5 months an year ago, how to get pregnant for the next baby .as iam takin...14 REPLIES
Hiiii, I am Keziah and I am 26 yrs old. My period is due on 13th but I had spotting on 10th and after that there is no s...
This month I skipped the white pills so I wouldn't have my period. Instead of the white pills I went right to the ne...3 REPLIES
I missed two days tablet and continued with the next day pills. Today I am going to have my last one... Should I take th...4 REPLIES
Hello, I'm 21years unmarried girl Actually I'm suffering from Pcod I'm prescribed with krmison-35 for 6month...
hii doctor, i missed yesterday tablet of krimson. what should i do nw.to simply skip 1 dose. or to hav it now. i am 21 y...1 REPLY
I’ve been using Diane 35 for about 1 and a half year. This month after using the pill, I had a spotting for a coup...